advertisement
Question
Posted by: nikita | 2012/02/01

heavy periods pains

please help every month my period is very painful and the re is some big clots that comes out . i went to the doctor in 2009 and he gave some pills to take my period was coming out the same way thick but not painful after the medication finished there comes the same pain after like a year please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Nikita

Changes in menstrual bleeding are often normal. But there are a number of problems that might cause abnormal clots to form in your menstrual blood or lead to other symptoms during your period. Remember, it's important to discuss any concerns you have with your doctor. I can only advise on medication for symptomatic relief of the menstrual pain (e.g. naproxen [Aleve]) - For more info you'll first have to be evaluated by your doc.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/02/02

Hi Nikita

Changes in menstrual bleeding are often normal. But there are a number of problems that might cause abnormal clots to form in your menstrual blood or lead to other symptoms during your period. Remember, it's important to discuss any concerns you have with your doctor. I can only advise on medication for symptomatic relief of the menstrual pain (e.g. naproxen [Aleve]) - For more info you'll first have to be evaluated by your doc.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement